Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 6842521, 7 pages
http://dx.doi.org/10.1155/2016/6842521
Research Article

Global Character of a Six-Dimensional Nonlinear System of Difference Equations

Department of Mathematics, Faculty of Science and Arts, Bülent Ecevit University, 67100 Zonguldak, Turkey

Received 25 November 2015; Accepted 2 June 2016

Academic Editor: Zhan Zhou

Copyright © 2016 Mehmet Gümüş and Yüksel Soykan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mehmet Gümüş and Yüksel Soykan, “Global Character of a Six-Dimensional Nonlinear System of Difference Equations,” Discrete Dynamics in Nature and Society, vol. 2016, Article ID 6842521, 7 pages, 2016. https://doi.org/10.1155/2016/6842521.